Open Access

Regular representations of infinite dimensional groups and factors. I


Full Text

Coming Soon.





Article Information

TitleRegular representations of infinite dimensional groups and factors. I
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 2, 50-59
MathSciNet MR1783774
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. V. Kosyak and R. Zekri, Regular representations of infinite dimensional groups and factors. I, Methods Funct. Anal. Topology 6 (2000), no. 2, 50-59.


BibTex

@article {MFAT118,
    AUTHOR = {Kosyak, A. V. and Zekri, R.},
     TITLE = {Regular representations of infinite dimensional groups and factors. I},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {2},
     PAGES = {50-59},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=118},
}


All Issues